# SDR 2010FA0001236

- Difficulty date: December 9, 2010
- Submitted: December 9, 2010
- Operation: General aviation
- Aircraft: N2190K
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970096
- Aircraft time: 4,875 hours
- Engine: Cont TSIO360*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4536603
- Part serial: 14668
- Condition: Malfunctioned
- Part time: 48 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(BIER) ELT REMOVED FOR INSP AND TESTING IAW CFR PART 91.207D.  DURING BENCH TESTING OF ME-406 ELT, THE ELT WOULD NOT TURN OFF OR RESET.  INTERNAL BATTERY HAD TO BE UNPLUGGED TO PREVENT ELT FROM REPEATED TRANSMITTION. ELT PN 453-6603, SN 14668 WAS SENT FOR NEEDED REPAIRS UNDER THEIR WO 34431, DATED 12/02/2010.  RETURNED THE ELT WITH A COPY OF THE WORK ORDER AND FAA FORM 8130-3. RESULTS FORM COBHAM: COULD NOT DUPLICATE INDICATED PROBLEM. UPON RECEIPT OF THE ELT, INITIATED A TEST OF THE ME-406 ELT USING TESTER PN 453-1000, A TESTER RECOMMENDED BY MFG TO TEST THE MESSAGING FEATURE OF THE ME-406 IAW ME-406 MANUAL PARAGRAPH 4.4.10. ONCE AGAIN THE ELT ASSY WOULD NOT RESET AFTER TESTING THE "G" SWITCH. ELT HAS BEEN SENT AGAIN!
